# SDR CALA2013092691478

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 65,775 hours, 9,116 cycles
- Engine: Pwa PW40903
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SEAT ELECTRIC MOTOR MAKES STRANGE NOISE DURING MOVEMENT.  REPLACED FIRST OFFICER`S SEAT ASSEMBLY IAW AMM & OPERATIONS CHECKED OKAY.
